Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 485, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2008, 8:23 PM CDT for Madison County, Washington County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2008, 8:23 PM CDT (01:23 UTC)
- Expired
- Jul 12, 2008, 9:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Madison County, AR, Washington County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 130122 SVRTSA ARC087-143-130230- /O.NEW.KTSA.SV.W.0485.080713T0123Z-080713T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 823 PM CDT SAT JUL 12 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MADISON COUNTY IN NORTHWEST ARKANSAS NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 930 PM CDT * AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HINDSVILLE TO GREENLAND...MOVING EAST AT 18 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HINDSVILLE...ELKINS...WESLEY...HUNTSVILLE...JAPTON...AURORA... WITTER...KINGSTON AND SAINT PAUL. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3579 9373 3597 9423 3624 9391 3608 9343 TIME...MOT...LOC 0123Z 292DEG 15KT 3618 9390 3600 9410 $$
3 follow-up statements
000 WWUS54 KTSA 130144 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT SAT JUL 12 2008 ARC087-143-130230- /O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/ WASHINGTON AR-MADISON AR- 845 PM CDT SAT JUL 12 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR MADISON AND NORTHEASTERN WASHINGTON COUNTIES... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HINDSVILLE TO DURHAM...MOVING EAST AT 17 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DURHAM... HARMONY...HUNTSVILLE...ALABAM...GEORGETOWN...CROSSES...JAPTON... AURORA...WITTER...KINGSTON AND SAINT PAUL. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3579 9373 3594 9413 3624 9391 3608 9343 TIME...MOT...LOC 0145Z 292DEG 15KT 3615 9379 3597 9400 $$
000
WWUS54 KTSA 130157
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT SAT JUL 12 2008
ARC143-130208-
/O.CAN.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
WASHINGTON AR-
858 PM CDT SAT JUL 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
LAT...LON 3579 9373 3588 9395 3592 9394 3621 9384
3608 9343
TIME...MOT...LOC 0158Z 289DEG 18KT 3612 9368 3594 9389
$$
ARC087-130230-
/O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
MADISON AR-
858 PM CDT SAT JUL 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR MADISON COUNTY...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALABAM TO GEORGETOWN...MOVING EAST AT 21 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CROSSES...
JAPTON...AURORA...SAINT PAUL...WITTER AND KINGSTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3579 9373 3588 9395 3592 9394 3621 9384
3608 9343
TIME...MOT...LOC 0158Z 289DEG 18KT 3612 9368 3594 9389
$$000
WWUS54 KTSA 130218
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT SAT JUL 12 2008
ARC087-130230-
/O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
MADISON AR-
918 PM CDT SAT JUL 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN MADISON COUNTY...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO 6 MILES WEST OF WITTER...MOVING EAST AT 21
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER AND
KINGSTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3579 9373 3590 9382 3615 9369 3608 9344
3607 9344
TIME...MOT...LOC 0218Z 289DEG 18KT 3609 9356 3591 9377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:30 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 12, 6:30 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT SAT JUL 12 2008
.AVIATION...
COLD FRONT EXTENDING FROM NEAR KTUL TO JUST NORTH OF KFYV AT 23Z
WITH SCATTERED CONVECTION CONTINUING ALONG AND NORTH OF THE
BOUNDARY. THESES STORMS WILL CONTINUE TO BUILD EAST ALONG FRONT
AFTER 00Z AS FRONT MOVES SLOWLY SOUTH. BRIEF IFR CONDITIONS
POSSIBLE WITH STRONGER CELLS. ADDITIONAL MORE ORGANIZED COMPLEX OF
THUNDERSTORMS WITH HEAVY RAIN EXPECTED TO IMPACT MAINLY TUL/RVS
AND FYV/XNA TAF SITES AFTER 06Z WITH MVFR AND LOCAL IFR
CONDITIONS. THUNDERSTORMS DEVELOPMENT FARTHER SOUTH ALONG FRONT
LATE TONIGHT AND EARLY SUNDAY MORE UNCERTAIN...THEREFORE WILL ONLY
CARRY PROB30 AT FSM/MLC 09-12Z AND VCTS THEREAFTER. CONDITIONS
WILL IMPROVE AFTER 12Z.
&&
.PREV DISCUSSION... /ISSUED 334 PM CDT SAT JUL 12 2008/
DISCUSSION...
FLASH FLOOD WATCH..EXPANDED EAST INTO NORTHWEST
ARKANSAS FOR TONIGHT. THE COOL FRONTAL BOUNDARY
WILL PROGESS SOUTHEAST OVERNIGHT. EXPECT A CAP
FAILURE BY LATE AFTERNOON. INITIAL STORMS WILL
PRESENT A SEVERE POTENTIAL HOWEVER PRECIPITABLE
WATER VALUES GREATER THAN 2.0 AND NEAR 2.25 FOR
A FEW LOCATIONS...ANTICIPATE FAIRLY RAPID LARGE
MCS DEVELOPMENT. AREAS NORTHWEST OF KCQB - KFYV
SEEM MOST VULNERABLE..WHERE ABRFC GRIDDED FLASH
FLOOD GUIDANCE IS LOWEST..AND CONVECTION THREAT
HIGHEST. H7 DEW POINT TROPICAL. RAIN PRODUCTION
SHOULD NEAR MAXIMUM EFFICIENCY.
EXACTLY WHERE THE NORTH EDGE PRECIPITATION WILL
BE AT DAWN SUNDAY IS IN QUESTION. GFS SPEED TOO
QUICK SO RAISED POPS SOUTH I40. A DRY NORTHWEST
FLOW SHOULD PUSH FRONT FAR ENOUGH SOUTH BEFORE
WASHING OUT.. TO KEEP OUR AREA DRY SUNDAY NIGHT
THROUGH TUESDAY. H500 TURNING MORE SUMMER-LIKE
WITH MOST ACTION WELL NORTH FOR REST OF THE NEW
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 86 64 90 / 90 10 0 0
FSM 72 87 64 91 / 50 40 10 0
MLC 72 86 65 91 / 40 30 10 0
BVO 63 86 56 90 / 90 10 0 0
FYV 65 83 56 86 / 80 30 0 0
BYV 64 82 58 84 / 80 20 0 0
MKO 67 84 64 90 / 70 30 10 0
MIO 64 86 59 87 / 100 10 0 0
F10 67 84 64 90 / 60 30 10 0
HHW 74 88 66 90 / 20 40 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067-OKZ068-OKZ069.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...14
LONG TERM....18
AVIATION...14Hazardous weather outlook, Jul 12, 4:55 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT SAT JUL 12 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT SAT JUL 12 2008 ...SEVERE THUNDERSTORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUG THIS EVENING. HEAVY RAIN AND FLASH FLOODING POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... A COLD FRONT STRETCHED FROM WESTERN OKLAHOMA INTO NORTHEASTERN OKLAHOMA LATE THIS AFTERNOON. THE ATMOSPHERE SOUTH OF THE FRONT HAS BECOME UNSTABLE...AND SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM WEST CENTRAL OKLAHOMA INTO NORTHEAST OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE THROUGH THE EARLY EVENING...WITH A FEW STRONG TO SEVERE CLUSTERS OF THUNDERSTORMS POSSIBLE. THE STRONG INSTABILITY COMBINED WITH 30-40 KNOTS OF WESTERLY MID-LEVEL WINDS SUGGEST THAT DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT THROUGH THE MID TO LATE EVENING. THE SEVERE THREAT WILL TRANSITION MORE TOWARDS A HEAVY RAIN AND FLASH FLOOD THREAT OVERNIGHT. A MOIST ATMOSPHERE WILL LEAD TO EFFICIENT RAIN PRODUCING THUNDERSTORMS...MAKING HEAVY RAINFALL A CONCERN WITH THE SLOW MOVING FRONT. RAINFALL AMOUNTS ARE EXPECTED TO BE GREATEST ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE SOILS ARE VERY MOIST FROM RECENT RAINS. THE GREATEST RISK OF FLASH FLOODING WILL BE NORTH OF A BRISTOW...WAGONER...WITTER LINE. REFER TO THE FLASH FLOOD WATCH /OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE ACROSS THE AREA ON SUNDAY MORNING BEFORE THE FRONT MOVES SOUTH OF THE FORECAST AREA. A CHANCE FOR THUNDERSTORMS WILL CONTINUE AS THE FRONT TRIES TO LIFT BACK NORTH AS A WEAK BOUNDARY. HIGH PRESSURE WILL BUILD INTO THE REGION DURING THE MIDDLE PART OF THE WEEK WITH DECREASING RAIN CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jul 12, 7:14 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 4 N PRYOR 36.37N 95.32W
07/12/2008 M65 MPH MAYES OK BROADCAST MEDIA
MEASURED 65 MPH WIND GUST ON SITE AT ROCKLAHOMA CONCERT
JUST NORTH OF PRYOR. TWO TEMPORARY STAGES COLAPSED AND
BLOWN OVER.
&&
DMJLocal storm report, Jul 12, 7:24 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST S LOCUST GROVE 36.20N 95.17W
07/12/2008 E70 MPH MAYES OK TRAINED SPOTTER
ESTIMATED 65 TO 70 MPH WIND GUST 2 MILES NORTH OF THE
INTERSECTION OF HIGHWAY 412 AND 82.
&&
DMJSpecial weather statement, Jul 12, 7:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT SAT JUL 12 2008
ARZ001-010-OKZ063-069-130115-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
739 PM CDT SAT JUL 12 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON AND BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 739 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
OVER NORTHWEST ARKANSAS AND EXTREME EASTERN OKLAHOMA...
MOVING EAST ABOUT 20 MPH.
A LARGE PORTION OF NORTHERN WASHINGTON...MUCH OF
BENTON...SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
COUNTIES WILL BE AFFECTED BY THUNDERSTORMS THROUGH 815 PM CDT.
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3617 9390 3610 9394 3600 9394 3601 9480
3645 9460 3644 9386
TIME...MOT...LOC 0039Z 277DEG 15KT 3624 9439Special weather statement, Jul 12, 7:43 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT SAT JUL 12 2008
OKZ060-067-130145-
TULSA OK-WAGONER OK-
743 PM CDT SAT JUL 12 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER AND TULSA
AT 743 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JENKS TO COWETA...MOVING EAST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
JENKS...BROKEN ARROW...REDBIRD...COWETA AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3615 9571 3612 9558 3610 9556 3608 9557
3608 9544 3605 9531 3586 9555 3599 9603
3601 9602
TIME...MOT...LOC 0043Z 253DEG 9KT 3603 9599 3594 9565Local storm report, Jul 12, 8:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 N OAKS 36.19N 94.85W
07/12/2008 DELAWARE OK TRAINED SPOTTER
TREE COVERING ROAD 2 MILES NORTH OF OAKS
&&
DMJSpecial weather statement, Jul 12, 8:13 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT JUL 12 2008
ARZ002-010-011-130215-
CARROLL AR-MADISON AR-WASHINGTON AR-
813 PM CDT SAT JUL 12 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND MADISON
AT 813 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CABANAL TO WHEELER...MOVING EAST AT 25 MPH.
A LARGE PORTION OF EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND
MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9331 3611 9346 3580 9351 3578 9416
3614 9440 3635 9329
TIME...MOT...LOC 0113Z 282DEG 25KT 3629 9350 3613 9422The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:39 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Jul 12, 7:54 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 2 hr |
| Jul 12, 8:13 PM CDT | Special Weather Statement | TSA | Madison, Washington | 62 min |
| Jul 12, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 59 min |
| Jul 12, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 32 min |
| Jul 12, 10:52 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 113 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.